Hail, Hooker
- When
- April 15, 6:07 AM MST
- Where
- Hooker County, 25 mi SW of Mullen
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.800, -101.383
3 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Apr 15, 2:22 AM MST, 3 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 422 AM CDT FRI APR 15 2005 ...FORECAST FOCUS IS MAINLY CONVECTION CHANCE AND TEMPS THROUGH THE WEEKEND... .DISCUSSION... SMALL AREA OF -TRW MOVING ACROSS WEST CENTRAL NEBRASKA ATTM. THEY ARE IN THE DYING STAGES AND EXPECT THIS TREND TO CONTINUE WITH MOST OF THE CWA RECEIVING NO PRECIP THIS MORNING. PRECIP ASSOCIATED WITH WEAK TROF WHICH LIES ACROSS THE FORECAST AREA THIS MORNING. DISTINCT BOUNDARY WITH 10 TO 15 DEGREE DIFFERENCE WITH DEW POINTS. AS FOR TODAY GOING TO BE PLEASANT AS LOW CLOUDS WHICH HAVE PLAGUED THE REGION THE LAST COUPLE OF MORNINGS NOT AROUND. TROF STALLS ACROSS THE EASTERN FORECAST AREA AND WILL BE THE FOCUS POINT TONIGHT THROUGH SATURDAY FOR THUNDERSTORMS. MODELS IN GOOD AGREEMENT OF THE EXISTENCE OF A BOUNDARY BUT THE PLACEMENT IS NOT SO GOOD. MOISTURE LIMITED...ESPECIALLY TODAY AND AS A RESULT THE SURFACE BASED CAPE NOT THAT HIGH. HOWEVER WITH THE BOUNDARY IN PLACE...DO EXPECT ISOLATED THUNDERSTORMS TO DEVELOP MAINLY IN THE LATE EVENING HOURS AND WILL LIKELY CONTINUE OVERNIGHT WITH THE AID OF THE LOW LEVEL JET. SEVERE WEATHER IS POSSIBLE HOWEVER LIMITED INSTABILITY WILL LIKELY KEEP ONLY A FEW CELLS REACHING SEVERE HAIL/WIND LIMITS. TROF FINALLY GETS KICK TO THE EAST BY THE END OF THE WEEKEND WITH DRY CONDITIONS AND WARMER TEMPS DEVELOPING. EXTENDED FORECAST HAS ANOTHER SYSTEM MOVING IN MID WEEK...HOWEVER LATEST RUN TRENDING SLOW...BUT DID NOT MAKE MAJOR CHANGES YET. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && MASEK/JMC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 537 AM CDT FRI APR 15 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-161100- ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE- EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE- HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE- LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE- WESTERN CHERRY NE-WHEELER NE- INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT... BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS... GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN... NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER... SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE 537 AM CDT FRI APR 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT A FRONT MOVING THROUGH NEBRASKA IS EXPECTED TO GENERATE SOME THUNDERSTORMS TODAY AND TONIGHT. ISOLATED THUNDERSTORMS IN THE NEBRASKA PANHANDLE ARE EXPECTED TO END THIS MORNING. A FEW THUNDERSTORMS IN CENTRAL NEBRASKA ARE EXPECTED TO CONTINUE UNTIL EARLY AFTERNOON. ISOLATED STORMS ARE THEN EXPECTED TO DEVELOP THIS EVENING AND THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE NIGHT IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA. HAIL AND GUSTY WIND ARE LIKELY...THOUGH THEY ARE EXPECTED TO STAY BELOW SEVERE CRITERIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH SATURDAY NIGHT. THEN QUIET WEATHER IS EXPECTED UNTIL MONDAY AFTERNOON WHEN ANOTHER SYSTEM MOVES THROUGH. AFTER THAT...THERE IS A POSSIBILITY OF THUNDERSTORMS UNTIL AFTER MID WEEK. ALTHOUGH HAIL AND GUSTY WIND ARE EXPECTED...SEVERE WEATHER IS NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SPRINGER
The North Platte radar (KLNX), 69 km away, was scanning. The volume nearest the first event began at 13:05 UTC.
3 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5444746, 5444747, 5444748.